# SDR YENA20121215677

- Difficulty date: December 15, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 48,652 hours, 18,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3272
- Condition: Failed
- Location: Cabin
- Part time: 48,656 hours, 18,258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6402 MCO-TPA, ON HEAVY MAINTENANCE CHECK FOUND EPSU LEFT FAULT ILLUMINATED.  REMOVED AND REPLACED EPSU 13WL IAW A320 AMM 33-51-58.  OPS CHECK GOOD IAW AMM 33-51-00.
